Yes I have experienced this to varying degrees.
When I originally was trained on my Ping, the delivery speed was mentioned. At that time we did not do anything.
I changed the delivery speed to "slow". Go to Setup, then Advanced, scroll to page 2 in the advanced set up and change Delivery to slow. It is not that much slower than the regular setting but made the delivery much more comfortable. This was more noticeable when taking larger bolus' for special occasions (read "lots of carbs").
Placement also made a difference. I always use my stomach but have learned certain areas are painless when others cause discomfort.
The burning I experience is annoying. If yours is anymore than discomfort, see your endo immediately. Severe burning, might be a reaction to the inset or the insulin itself.
Error on the side of safety.
I get this 50% of the time and do not change the infusion set. It still works pretty ok.
I get it every once in awhile. That sounds like a great suggestion that JD gave. (I'm going to see what mine is set at, though I don't ever take large boluses).
I also agree with olu that I wouldn't automatically change the set. I used to change my set at any little thing when I started and now I've learned to just wait and see if the problem resolves though at least another mealtime/correction (whatever the problem is - usually unexplained highs for me). I've done a lot of problem solving and asking questions on here and really increased my ability to keep a set on for four days a lot of the time.
If I have no glitches I'm able to go four days with no problem.
I have used a Ping for 4 1/2 years. I get burning in about 1 in 15 sites. I have discussed with my endo, the CDE, and Animas. Best guess is I have put the site next to a larger nerve in may belly. If this happens, I give all of my insulin over 0.1 hours (6 minutes). This fixes the BURN. Hope this helps.